RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 8, Issue 4  


Research Papers
Factorization of smooth analytic functions, and Hilbert–Schmidt operators
K. M. Dyakonov
1
The Daugavet property for narrow operators in rich subspaces of the spaces $C[0,1]$ and $L_1[0,1]$
V. M. Kadets, M. M. Popov
43
The Heisenberg double and the pentagon relation
R. M. Kashaev
63
Real interpolation and singular integrals
S. V. Kislyakov, Quan Hua Xu
75
Smooth analogues of the Calderón–Zygmund decomposition, quantitative covering theorems and the $K$-functional for the couple $(L_q,W_p^k)$
N. Ya. Kruglyak
110
Torus schemes over a discrete valuation ring
A. L. Smirnov
161
Boundary value problems for weighted biharmonic operators
Per Jan Håkan Hedenmalm
173
Inner functions in O. V. Besov's analytic classes
N. A. Shirokov
193
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019